TITLE

Drug-induced antiplatelet antibodies

AUTHOR(S)
Davidson, C; Manohitharajah, S M
PUB. DATE
September 1973
SOURCE
British Medical Journal;9/8/1973, Vol. 3 Issue 5879, p545
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64108211

 

Related Articles

  • Drug-induced thrombocytopenic purpura. Anisha Cynthia Sathiasekar; Deepthi, D. Angeline; Sekar, G. Suresh Sathia // Journal of Pharmacy & Bioallied Sciences;2015 Dental Suplement2, Vol. 7, pS827 

    Drug-induced thrombocytopenic purpura is a skin condition result from a low platelet count due to drug-induced anti-platelet antibodies caused by drugs. Drug-induced thrombocytopenic purpura should be suspected when a patient, child or adult, has sudden, severe thrombocytopenia. Drug-induced...

  • Carboplatin/vincristine.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p114 

    An abstract of the article "Immune hemolytic anemia with drug-induced antibodies to carboplatin and vincristine in a pediatric patient with an optic pathway glioma," by M. Betensky and colleagues is presented.

  • Autoimmune thrombocytopenia in pregnancy: new approach to management. Morgenstern, G.R.; Measday, B.; Hedge, U.M. // British Medical Journal (Clinical Research Edition);8/27/1983, Vol. 287 Issue 6392, p584 

    Reports a case of a pregnant woman with severe thrombocytopenia. Results of laboratory examination; Increase of megakaryocyte in bone marrow; Defects of antiplatelet antibody in maternal serum.

  • Interaction between sodium valproate and platelets: a further study.  // British Medical Journal;12/8/1979, Vol. 2 Issue 6203, p1476 

    Examines the interaction between sodium valproate and platelets. Conduction of antibody test among patients; Participation of the valproate in the antiplatelet effect; Observation of serum concentrations on some cases.

  • Vancomycin-dependent antibodies implicated in thrombocytopenia.  // Reactions Weekly;3/10/2007, Issue 1142, p6 

    The article offers information on the results of a research on thrombocytopenia among patients receiving the vancomycin-dependent antiplatelet antibodies. It mentions that the presence of antibodies in the serum samples of 34 patients were found by researchers. It says that the platelet levels...

  • Drug-Induced Bullous Sweet Syndrome withMultiple Autoimmune Features. Lund, Jared J.; Stratman, Erik J.; Jose, Deepa; Ling Xia; Wilson, Deborah; Moizuddin, Mohammed // Autoimmune Diseases (2090-0422);2010, p1 

    Sweet syndrome (SS) (Acute Febrile Neutrophilic Dermatosis) has been reported in association with autoimmune phenomena including relapsing polychondritis, drug-induced lupus, and the development of antineutrophil cytoplasmic antibodies (ANCAs). However, a combination of these autoimmune features...

  • Perspectives on Drug-induced Vascular Injury. Morton, Daniel; Houle, Christopher D.; Tomlinson, Lindsay // Toxicologic Pathology;Jun2014, Vol. 42 Issue 4, p633 

    An introduction is presented in which the editor discusses various reports within the issue on topics including drug-induced vascular injury, vascular injury biomarkers and monoclonal antibodies.

  • Infliximab/propylthiouracil/thiamazole.  // Reactions Weekly;4/6/2013, Issue 1447, p24 

    The article presents a case study of a 40-year-old woman who developed drug-induced antineutrophil cytoplasmic antibodies (ANCAs) vasculitis during treatment with thiamazole, propylthiouracil and infliximab for Crohn's disease.

  • Propylthiouracil.  // Reactions Weekly;Sep2015, Vol. 1570 Issue 1, p191 

    The article describes the case of antineutrophil cytoplasmic antibody positive vasculitis, drug-induced lupus, respiratory failure and diffuse alveolar haemorrhage that developed in a 40-year-old woman following administration of propylthiouracil.

  • Management of coagulative disorders in the critically ill. Paparella, D.; de Luca Tupputi Schinosa, L. // Intensive Care Medicine;Dec2000, Vol. 26 Issue 12, p1863 

    Provides information on the management of coagulative disorders in the critically ill. Influence of sepsis on the outcome of the patients; Detection of thrombocytopenia in septic patients by hemaphagocytosis; Likelihood of the prophylactic use of unfractionated heparin to trigger the formation...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics